# SDR R61A2025091700398

- Difficulty date: August 28, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 44,785 hours, 30,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CDSP1900501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND CABIN FWD WET AREA BETWEEN FR 17 TO FR18 RH INBOARD SEAT TRACK TWO FITTINGS FOR WARDROBE FOUND CORRODED. REMOVED AND REPLACED FITTINGS IAW AMM 20-10-01
